# SDR QXEA2019101100381

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 23,196 hours, 25,016 cycles
- System (JASC): 5240 · Service Doors
- Part: Lever
- Condition: Binding
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR OUTSIDE LOCK HANDLE FORCE FEELS EXCESSIVE. FOUND AFT SERVICE DOOR TRIP LEVER IS BINDING FOR THE LIFT AND LATCH. COMPLETED RIGGING OF VENT DOOR MECHANISM, Q400 AMM TASK 52-00-00-830-801 PAR E. OPERATED DOOR FROM INTERIOR AND EXTERIOR AND CONFIRMED NORMAL DOOR OPERATION AND FEEL. STARTED THE ADJUSTMENT OF THE LIFT AND LATCH REF Q400 AMM TASK 52-00-00-830-803 PAR 1-4.B.C.E.F, AND PAR 5.A. COMPLETED Q400 AMM TASK 52-00-00-830-803. PER 5B AND C, OPS CHECK GOOD.
